It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Birth Control Board Index
Pages: 1 Showing 1 - 20 of 26 for on the pill and getting nauseous. (0.022 seconds)


... Okay, I'm probably jumping the gun a bit here, but I just took my first bc pill in over three years. I was on Orthocylcene for 9 years, and then stopped in 2004. ... (0 replies)
... Hi. Someone mentioned this on the thread "morning sickness...", but I didn't want to steal their post... ... (5 replies)
The Pill...?
Jan 17, 2006
... Ortho Tri Cyclen Lo was probably the worst pill I have ever taken. ... (6 replies)

... So I've been on the pill for 2 years now and it's KILLING me. ... (6 replies)
... I'm new here and a little anxious about many things. ... (5 replies)
... So I have been on the pill for about a year with no hiccups on the brand I am currently on. ... (5 replies)
... and my doctor wanted me to switch to Microgynon 20. I hadnt completed a full week of the microgynon before my partner and I had unprotected sex. For the last week Ive been occasionally getting random food cravings, Ive been getting headaches, nauseous and Ive been feeling odd sensations in my abdomen. ... (0 replies)
... when I did get my period, there was hardly any bleeding even, my acne has definetly decreased, and my boobs got bigger. ... (2 replies)
... which you change once a week for three weeks, and then take a week off to have a period. ... (9 replies)
OTC-Lo Question
Jan 24, 2005
... effects that I had heard many people complain of, and that I knew could possibly be an issue when choosing to get on the pill. ... (2 replies)
... So I've been on the pill for a year now. This last month I missed 2 pills in a row. As soon as I remembered I took the 2 pills. Then a few hrs later took my next days pill. I haven't been taking them the same time each day either this month. ... (0 replies)
... Thanks for the reply! I was thinking for a while I was just imagining it, but it's definitely getting worse. ... (2 replies)
... Side effects such as cramping are common, but usually disappear after several months. Give each pill ample time to adjust. ... (1 replies)
... please help... i have been taking OTC lo for about a year, and up until very recently i have expierienced nothing but positive side effects. However, the past few months i had been getting nauseous when i took my pill on an empty stomach. ... (5 replies)
Missed 2 pills
Feb 7, 2006
... Ok, so, sometime within the last week I had a couple really bad days and completely forgot to take my pills 2 nights in a row. On the third day I remembered early on in the day and took both. ... (2 replies)
Expired BC??
Jul 2, 2009
... So, I have been on Yasmin for about 5 years now. About a month ago, I had unprotected sex with my bf and I was starting a new pack of pills that night. ... (2 replies)
... I was getting headaches all the time. My GYN had to prescribe me a new pill because that one wasn't strong enough for me anymore. ... (5 replies)
... She started her first pill on the day her period started, which was June 17th. Her first week of pills made her feel sort of nauseous, and the pill she took on June 20th made her throw up slightly, about 3.5 hours after taking it. ... (2 replies)
Yasmin Questions
Dec 14, 2007
... I was a Yasmin user and loved it for many reasons.. ... (3 replies)
... When I switched to Yasmin, I started getting severe headaches too! It took me awhile to determine there was a connection with the pill. The minute I stopped taking it, the headaches were gone. ... (7 replies)


Associated Tags: birth control, dizziness, nausea, numbness, tingling

Pages: 1

All times are GMT -7. The time now is 03:45 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!